# SDR CA090624002

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,836 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 50430043865
- Condition: Cracked
- Location: Pax Door
- Part time: 15,976 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN INSPECTION WAS PERFORMED ON ALL THE KING AIR DOORS IN THE FLEET. CRACKS WERE DISCOVERED LEADING OUT FROM 2 OF THE 4 SCREWS THAT SECURE PLATE (PN 101-430032-3) TO DOOR FRAME IN THE AFT UPPER BAYONET LOCATION OF MAIN ENTRY DOOR ASSY.  MFG WAS CONTACTED TO SUPPLY A DESIGNED REPAIR FOR THIS DEFECT.
